# SDR CALA2025040203441

- Difficulty date: March 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N17359
- Make and model: Boeing 737-8
- Aircraft serial: 67634
- Aircraft time: 572 hours, 213 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE NEEDS SLIGHT ADJUSTMENT OR REPACK ARMED AND DISARMED DOOR, OPERATION NORMAL. SLIDE CONDITION NORMAL NO WORK IS NEEDED.
